# SDR FDEA201707141936

- Difficulty date: July 14, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 51,990 hours, 11,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HFEC INSPECTION, FOUND TWO FASTENER HOLES 31 AND 34 WITH CRACK INDICATIONS,  AT THE RIGHT WING LOWER PANEL OUTER WING ACCESS DOOR AT XORS 696.730.    REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  REPAIR WAS  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
